# SDR C77A20151101023

- Difficulty date: October 30, 2015
- Submitted: November 1, 2015
- Operation: Air carrier
- Aircraft: N615CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000205
- Aircraft time: 21,536 hours, 12,451 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Fuse
- Part number: 389095004
- Part serial: 0522
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 21,422 hours, 12,264 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PARKING BRAKE HYD FUSE OF THE NR 2 HYD SYS, INBD, FAILED OPERATIONAL TEST.  R & R NR 2 SYS EMER PARKING BRAKE FUSE IAW AMM 32-44-07 ON WO 19613041K9.  PN 38-909500-4, SN 0522.
